# SDR AALA20090311TUL01

- Difficulty date: February 20, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N566AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49348
- Aircraft time: 69,237 hours, 30,677 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Part number: 5936663503
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TIE DOWN TRACK HAS CORROSION ON FLANGE FROM STATION 1211 TO 1271.  INSTALLED SERVICEABLE TIE DOWN TRACK PER SRM 51-01.
